Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2013, Volume 283, Pages 155–170 (Mi tm3513)  

This article is cited in 26 scientific papers (total in 26 papers)

On weighted Hardy inequalities in mixed norms

D. V. Prokhorova, V. D. Stepanovb

a Computer Centre Far-Eastern Branch of RAS, Khabarovsk, Russia
b Peoples Friendship University of Russia, Moscow, Russia

Abstract: A characterization of weighted Hardy inequalities in mixed norms on a half-axis is obtained.

DOI: https://doi.org/10.1134/S0371968513040110

Full text: PDF file (232 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2013, 283, 149–164

Bibliographic databases:

UDC: 517.51
Received in September 2012

Citation: D. V. Prokhorov, V. D. Stepanov, “On weighted Hardy inequalities in mixed norms”, Function theory and equations of mathematical physics, Collected papers. In commemoration of the 90th anniversary of Lev Dmitrievich Kudryavtsev's birth, Trudy Mat. Inst. Steklova, 283, MAIK Nauka/Interperiodica, Moscow, 2013, 155–170; Proc. Steklov Inst. Math., 283 (2013), 149–164

Citation in format AMSBIB
\Bibitem{ProSte13}
\by D.~V.~Prokhorov, V.~D.~Stepanov
\paper On weighted Hardy inequalities in mixed norms
\inbook Function theory and equations of mathematical physics
\bookinfo Collected papers. In commemoration of the 90th anniversary of Lev Dmitrievich Kudryavtsev's birth
\serial Trudy Mat. Inst. Steklova
\yr 2013
\vol 283
\pages 155--170
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3513}
\crossref{https://doi.org/10.1134/S0371968513040110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3479954}
\elib{https://elibrary.ru/item.asp?id=20783237}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2013
\vol 283
\pages 149--164
\crossref{https://doi.org/10.1134/S0081543813080117}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000330983000010}


Linking options:
  • http://mi.mathnet.ru/eng/tm3513
  • https://doi.org/10.1134/S0371968513040110
  • http://mi.mathnet.ru/eng/tm/v283/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. E. Shambilova, “The weighted inequalities for a certain class of quasilinear integral operators on the cone of monotone functions”, Siberian Math. J., 55:4 (2014), 745–767  mathnet  crossref  mathscinet  isi
    2. D. V. Prokhorov, V. D. Stepanov, “Estimates for a class of sublinear integral operators”, Dokl. Math., 89:3 (2014), 372–377  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
    3. V. D. Stepanov, G. E. Shambilova, “Weight boundedness of a class of quasilinear operators on the cone of monotone functions”, Dokl. Math., 90:2 (2014), 569–572  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
    4. L.-E. Persson, G. E. Shambilova, V. D. Stepanov, “Hardy-type inequalities on the weighted cones of quasi-concave functions”, Banach J. Math. Anal., 9:2 (2015), 21–34  crossref  mathscinet  zmath  isi  scopus
    5. D. V. Prokhorov, “On the boundedness of a class of sublinear operators”, Dokl. Math., 92:2 (2015), 602–605  crossref  mathscinet  zmath  isi  elib  scopus
    6. R. Oinarov, A. Kalybay, “Weighted inequalities for a class of semiadditive operators”, Ann. Funct. Anal., 6:4 (2015), 155–171  crossref  mathscinet  zmath  isi  elib  scopus
    7. D. V. Prokhorov, “On a class of weighted inequalities containing quasilinear operators”, Proc. Steklov Inst. Math., 293 (2016), 272–287  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    8. D. V. Prokhorov, V. D. Stepanov, “Weighted inequalities for quasilinear integral operators on the semi-axis and applications to Lorentz spaces”, Sb. Math., 207:8 (2016), 1159–1186  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. V. D. Stepanov, G. E. Shambilova, “Boundedness of quasilinear integral operators on the cone of monotone functions”, Siberian Math. J., 57:5 (2016), 884–904  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    10. L.-E. Persson, G. E. Shambilova, V. D. Stepanov, “Weighted Hardy type inequalities for supremum operators on the cones of monotone functions”, J. Inequal. Appl., 2016, 237  crossref  mathscinet  zmath  isi  scopus
    11. R. Oinarov, A. Kalybay, “Weighted estimates of a class of integral operators with three parameters”, J. Funct. space, 2016, 1045459  crossref  mathscinet  zmath  isi  elib  scopus
    12. I. K. Shafigullin, “Lower bound for the Hardy constant for an arbitrary domain in $\mathbb{R}^n$”, Ufa Math. J., 9:2 (2017), 102–108  mathnet  crossref  isi  elib
    13. V. D. Stepanov, G. E. Shambilova, “On the boundedness of quasilinear integral operators of iterated type with Oinarov's kernels on the cone of monotone functions”, Eurasian Math. J., 8:2 (2017), 47–73  mathnet  mathscinet
    14. V. D. Stepanov, G. E. Shambilova, “On bilinear weighted inequalities on the cone of nondecreasing functions”, Dokl. Math., 96:3 (2017), 631–635  mathnet  mathnet  crossref  crossref  mathscinet  zmath  zmath  isi  elib  scopus
    15. A. Gogatishvili, R. Ch. Mustafayev, “Iterated Hardy-type inequalities involving suprema”, Math. Inequal. Appl., 20:4 (2017), 901–927  crossref  mathscinet  zmath  isi  scopus
    16. A. Gogatishvili, R. Ch. Mustafayev, “Weighted iterated Hardy-type inequalities”, Math. Inequal. Appl., 20:3 (2017), 683–728  crossref  mathscinet  zmath  isi  scopus
    17. R. Mustafayev, “On weighted iterated Hardy-type inequalities”, Positivity, 22:1 (2018), 275–299  crossref  mathscinet  zmath  isi  scopus
    18. V. D. Stepanov, G. E. Shambilova, “On weighted iterated Hardy-type operators”, Anal. Math., 44:2 (2018), 273–283  crossref  mathscinet  zmath  isi  scopus
    19. V. D. Stepanov, G. È. Shambilova, “Iterated Integral Operators on the Cone of Monotone Functions”, Math. Notes, 104:3 (2018), 443–453  mathnet  crossref  crossref  mathscinet  isi  elib
    20. V. D. Stepanov, G. E. Shambilova, “Reduction of weighted bilinear inequalities with integration operators on the cone of nondecreasing functions”, Siberian Math. J., 59:3 (2018), 505–522  mathnet  crossref  crossref  mathscinet  isi  elib
    21. A. A. Kalybay, R. Oinarov, “Bounds for a class of quasilinear integral operators on the set of non-negative and non-negative monotone functions”, Izv. Math., 83:2 (2019), 251–272  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    22. A. A. Kalybay, “Weighted estimates for a class of quasilinear integral operators”, Siberian Math. J., 60:2 (2019), 291–303  mathnet  crossref  crossref  isi  elib
    23. Stepanov V.D. Shambilova G.E., “On Iterated and Bilinear Integral Hardy-Type Operators”, Math. Inequal. Appl., 22:4 (2019), 1505–1533  crossref  mathscinet  isi
    24. Mustafayev R. Bilgicli N., “Boundedness of Weighted Iterated Hardy-Type Operators Involving Suprema From Weighted Lebesgue Spaces Into Weighted Cesaro Function Spaces”, Real Anal. Exch., 45:2 (2020), 339–374  crossref  mathscinet  isi
    25. Krepela M. Pick L., “Weighted Inequalities For Iterated Copson Integral Operators”, Studia Math., 253:2 (2020), 163–197  crossref  mathscinet  isi
    26. Bilgicli N. Mustafayev R.Ch. Unver T., “Multidimensional Bilinear Hardy Inequalities”, Azerbaijan J. Math., 10:1 (2020), 127–161  mathscinet  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:248
    Full text:53
    References:59

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021